Alert archive / Tennessee / River Flood Warnings in 2013

River Flood Warning 3, NWS Memphis, TN

January 11, 2013Crockett County, Dyer County, Lauderdale County, Tennessee

NWS Memphis, TN issued this river flood warning at Jan 11, 2013, 10:04 AM CST for Crockett County, Dyer County, Lauderdale County, Tennessee. It took effect at Jan 13, 2013, 11:35 AM CST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jan 11, 2013, 10:04 AM CST (16:04 UTC)
In effect from
Jan 13, 2013, 11:35 AM CST
Expired
Jan 14, 2013, 1:26 AM CST
In force
14 hr
Issued by
NWS Memphis, TN
Flood severity
Minor

Counties Crockett County, TN, Dyer County, TN, Lauderdale County, TN

The radar

The Memphis radar (KNQA), 73 km from the middle of the area, began a volume at 16:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Fork Forked Deer River near Halls (HLST1).

Action stage
8.5 ft
Minor stage
9 ft
Moderate stage
13.5 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

444 
WGUS44 KMEG 111604
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1004 AM CST FRI JAN 11 2013

THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE 
SOUTH FORK OF THE FORKED DEER RIVER IN WEST TENNESSEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS WARNING IS BEING ISSUED DUE TO EXPECTED PERIODS OF HEAVY
RAIN THIS WEEKEND. 
A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED LATER TODAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC033-045-097-121604-
/O.NEW.KMEG.FL.W.0003.130113T0600Z-000000T0000Z/
/HLST1.1.ER.130113T0600Z.130113T1800Z.000000T0000Z.NO/
1004 AM CST FRI JAN 11 2013

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE S.F. FORK FORKED DEER RIVER NEAR HALLS
* FROM SUNDAY JANUARY 13 UNTIL FURTHER NOTICE.
* AT 9 AM FRIDAY THE STAGE WAS...5.7 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 11.0 FEET SUNDAY JANUARY 13.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 13 AND 
  WILL DROP QUICKLY. AT 11.5 FEET, FARM LAND NEAR THE RIVER
  IS FLOODED.  

$$
6 follow-up statements
631 
WGUS84 KMEG 120049
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
649 PM CST FRI JAN 11 2013

THE FLOOD WARNING CONTINUES FOR THE S.F. FORK FORKED DEER RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TONIGHT OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC033-045-097-130049-
/O.CON.KMEG.FL.W.0003.130113T0600Z-000000T0000Z/
/HLST1.1.ER.130113T0600Z.130114T0000Z.000000T0000Z.NO/
649 PM CST FRI JAN 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE S.F. FORK FORKED DEER RIVER NEAR HALLS
* FROM SUNDAY JANUARY 13 UNTIL FURTHER NOTICE.
* AT 06 PM FRIDAY THE STAGE WAS 5.1 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 11.0 FEET SUNDAY JANUARY 13.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 13 AND 
  CONTINUE TO RISE TO NEAR 11.0 FEET BY SUNDAY JANUARY 13.
* AT 11.5 FEET...FARM LAND NEAR THE RIVER IS FLOODED

$$
948 
WGUS84 KMEG 121621
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1021 AM CST SAT JAN 12 2013

THE FLOOD WARNING CONTINUES FOR THE S.F. FORK FORKED DEER RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC033-045-097-131621-
/O.EXT.KMEG.FL.W.0003.130113T1900Z-130114T1342Z/
/HLST1.1.ER.130113T1900Z.130114T0000Z.130114T0742Z.NO/
1021 AM CST SAT JAN 12 2013

THE FLOOD WARNING CONTINUES FOR
  THE S.F. FORK FORKED DEER RIVER NEAR HALLS
* FROM SUNDAY JANUARY 13 UNTIL MONDAY JANUARY 14.
* AT 10 AM SATURDAY THE STAGE WAS 4.4 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 11.0 FEET SUNDAY JANUARY 13.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 13 AND 
  CONTINUE TO RISE TO NEAR 11.0 FEET BY SUNDAY JANUARY 13.THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY MONDAY JANUARY 14.
* AT 11.5 FEET...FARM LAND NEAR THE RIVER IS FLOODED

$$
368 
WGUS84 KMEG 130153
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
753 PM CST SAT JAN 12 2013

THE FLOOD WARNING CONTINUES FOR THE S.F. FORK FORKED DEER RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC033-045-097-140153-
/O.CON.KMEG.FL.W.0003.130113T1900Z-130114T1342Z/
/HLST1.1.ER.130113T1900Z.130114T0000Z.130114T0742Z.NO/
753 PM CST SAT JAN 12 2013

THE FLOOD WARNING CONTINUES FOR
  THE S.F. FORK FORKED DEER RIVER NEAR HALLS
* FROM SUNDAY JANUARY 13 UNTIL MONDAY JANUARY 14.
* AT 07 PM SATURDAY THE STAGE WAS 4.1 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 11.0 FEET SUNDAY JANUARY 13.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 13 AND 
  CONTINUE TO RISE TO NEAR 11.0 FEET BY SUNDAY JANUARY 13.THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY MONDAY JANUARY 14.
* AT 11.5 FEET...FARM LAND NEAR THE RIVER IS FLOODED

$$
212 
WGUS84 KMEG 131738
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1138 AM CST SUN JAN 13 2013

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...LITTLE 
TALLAHATCHIE CANAL...S.F. FORK FORKED DEER RIVER...TALLAHATCHIE 
RIVER...TOMBIGBEE RIVER...TOMBIGBEE RIVER .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-141738-
/O.EXT.KMEG.FL.W.0007.000000T0000Z-130118T0300Z/
/BGBM6.1.ER.130113T1030Z.130115T1800Z.130117T2100Z.NO/
1138 AM CST SUN JAN 13 2013

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER  AT BIGBEE
* FROM SUNDAY JANUARY 13 UNTIL THURSDAY JANUARY 17.
* AT 02 PM THURSDAY THE STAGE WAS 8.2 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.7 FEET SUNDAY JANUARY 13.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 13 AND 
  CONTINUE TO RISE TO NEAR 17.7 FEET BY TUESDAY JANUARY 15.THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY THURSDAY JANUARY 17.
* AT 18.0 FEET...THE FLOOD PLAIN BETWEEN TOWN CREEK AND THE 
  TOMBIGBEE RIVER IS FLOODED AND WATER IS FLOWING OVER HOOD ROAD. 
  EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING ALONG HIGHWAY 6 NEAR 
  BIGBEE

$$

MSC095-141738-
/O.EXT.KMEG.FL.W.0008.000000T0000Z-130117T0524Z/
/AMYM6.2.ER.130112T1756Z.130114T1200Z.130116T2324Z.NO/
1138 AM CST SUN JAN 13 2013

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR AMORY
* UNTIL WEDNESDAY JANUARY 16.
* AT 11 AM SUNDAY THE STAGE WAS 22.3 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 25.7 FEET MONDAY JANUARY 14.
* FLOOD STAGE IS 20.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE SATURDAY JANUARY 12 AND WILL 
  CONTINUE RISING TO NEAR 25.7 FEET BY MONDAY JANUARY 14. THE RIVER 
  WILL FALL BELOW FLOOD STAGE WEDNESDAY JANUARY 16.
* AT 25.0 FEET...WIDESPREAD LOWLAND AND FARMLAND FLOODING IS 
  OCCURRING

$$

TNC033-045-097-141737-
/O.EXT.KMEG.FL.W.0003.130113T1735Z-130117T1800Z/
/HLST1.1.ER.130113T1156Z.130113T1800Z.130117T1200Z.NO/
1138 AM CST SUN JAN 13 2013

THE FLOOD WARNING CONTINUES FOR
  THE S.F. FORK FORKED DEER RIVER NEAR HALLS
* FROM WEDNESDAY JANUARY 16 UNTIL THURSDAY JANUARY 17.
* AT 11 AM SUNDAY THE STAGE WAS 10.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 11.0 FEET SUNDAY JANUARY 13.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE SUNDAY JANUARY 13 AND WILL 
  CONTINUE RISING TO NEAR 11.0 FEET BY SUNDAY JANUARY 13. THE RIVER 
  WILL FALL BELOW FLOOD STAGE THURSDAY JANUARY 17.
* AT 11.5 FEET...FARM LAND NEAR THE RIVER IS FLOODED

$$

MSC135-141737-
/O.EXT.KMEG.FL.W.0004.130115T0000Z-130115T0600Z/
/LOGM6.1.ER.130115T0000Z.130115T0000Z.130115T0000Z.NO/
1138 AM CST SUN JAN 13 2013

THE FLOOD WARNING CONTINUES FOR
  THE TALLAHATCHIE RIVER AT LOCOPOLIS
* FROM MONDAY JANUARY 14 UNTIL MONDAY JANUARY 14.
* AT 11 AM SUNDAY THE STAGE WAS 30.3 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 33.0 FEET MONDAY JANUARY 14.
* FLOOD STAGE IS 33.0 FEET.
* AT 33.0 FEET...FLOODING IS OCCURRING ALONG BOTH BANKS OF THE RIVER

$$

MSC071-093-145-141737-
/O.EXT.KMEG.FL.W.0005.000000T0000Z-130115T0730Z/
/ETAM6.1.ER.130114T0508Z.130114T1200Z.130115T0130Z.NO/
1138 AM CST SUN JAN 13 2013

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE TALLAHATCHIE CANAL AT ETTA
* FROM SUNDAY JANUARY 13 UNTIL MONDAY JANUARY 14.
* AT 11 AM SUNDAY THE STAGE WAS 23.6 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 25.5 FEET MONDAY JANUARY 14.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 13 AND 
  CONTINUE TO RISE TO NEAR 25.5 FEET BY MONDAY JANUARY 14.THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY MONDAY EVENING.
* AT 26.0 FEET...COUNTY HIGHWAY 47 NEAR MUD CREEK AND MILL CREEK HAS
  6 TO 12 INCHES OF WATER OVER IT. SEVERAL THOUSAND ACRES OF CROP 
  LAND IS FLOODED

$$

MSC087-095-141737-
/O.EXT.KMEG.FL.W.0009.130116T1200Z-000000T0000Z/
/ABDM6.1.ER.130116T1200Z.130117T1200Z.000000T0000Z.NO/
1138 AM CST SUN JAN 13 2013

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM WEDNESDAY JANUARY 16 UNTIL FURTHER NOTICE.
* AT 10 AM SUNDAY THE STAGE WAS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.1 FEET THURSDAY JANUARY 17.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY JANUARY 16 AND 
  CONTINUE TO RISE TO NEAR 14.1 FEET BY THURSDAY JANUARY 17.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON 
  THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER 
  ALSO BEGINS TO FLOOD

$$
620 
WGUS84 KMEG 140357
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
957 PM CST SUN JAN 13 2013

THE FLOOD WARNING CONTINUES FOR THE S.F. FORK FORKED DEER RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC033-045-097-140905-
/O.EXT.KMEG.FL.W.0003.000000T0000Z-130114T0905Z/
/HLST1.1.ER.130113T1156Z.130113T1800Z.130114T0305Z.NO/
957 PM CST SUN JAN 13 2013

THE FLOOD WARNING CONTINUES FOR
  THE S.F. FORK FORKED DEER RIVER NEAR HALLS
* UNTIL SUNDAY JANUARY 13.
* AT 09 PM SUNDAY THE STAGE WAS 9.0 FEET.
* MAXIMUM FORECAST STAGE OF 8.5 FEET WEDNESDAY JANUARY 16.
* FLOOD STAGE IS 9.0 FEET.
* AT 9.0 FEET...FARM LAND NEAR THE RIVER IS FLOODED

$$
978 
WGUS84 KMEG 140726
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
126 AM CST MON JAN 14 2013

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...COLDWATER 
RIVER...LITTLE TALLAHATCHIE CANAL...S.F. FORK FORKED DEER RIVER...
SAINT FRANCIS RIVER...TALLAHATCHIE RIVER...TOMBIGBEE RIVER...
TOMBIGBEE RIVER .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED [...] OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC021-055-MOC069-150726-
/O.CON.KMEG.FL.W.0013.000000T0000Z-000000T0000Z/
/SFRA4.1.ER.130113T2226Z.130114T0600Z.000000T0000Z.NO/
126 AM CST MON JAN 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE SAINT FRANCIS RIVER NEAR SAINT FRANCIS
* UNTIL FURTHER NOTICE.
* AT 01 AM MONDAY THE STAGE WAS 22.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* AT 23.0 FEET...MOST LOW LAND INSIDE THE LEVEE SYSTEM IS FLOODED

$$

MSC137-143-150155-
/O.CON.KMEG.FL.W.0012.000000T0000Z-130115T0155Z/
/SARM6.1.ER.130113T1702Z.130114T0300Z.130114T1955Z.NO/
126 AM CST MON JAN 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE COLDWATER RIVER NEAR SARAH
* UNTIL MONDAY JANUARY 14.
* AT 01 AM MONDAY THE STAGE WAS 22.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* AT 23.0 FEET...NUMEROUS HOMES IN MARKS ARE FLOODING

$$

MSC135-150726-
/O.CON.KMEG.FL.W.0004.130115T0000Z-130115T1200Z/
/LOGM6.1.ER.130115T0000Z.130115T0000Z.130115T0600Z.NO/
126 AM CST MON JAN 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE TALLAHATCHIE RIVER AT LOCOPOLIS
* FROM MONDAY JANUARY 14 UNTIL TUESDAY JANUARY 15.
* AT 01 AM MONDAY THE STAGE WAS 31.8 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 33.0 FEET MONDAY JANUARY 14.
* FLOOD STAGE IS 33.0 FEET.
* AT 33.0 FEET...FLOODING IS OCCURRING ALONG BOTH BANKS OF THE RIVER

$$

MSC071-093-145-150400-
/O.CON.KMEG.FL.W.0005.000000T0000Z-130115T0400Z/
/ETAM6.1.ER.130114T1023Z.130114T1200Z.130114T2200Z.NO/
126 AM CST MON JAN 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE TALLAHATCHIE CANAL AT ETTA
* FROM MONDAY JANUARY 14 UNTIL MONDAY JANUARY 14.
* AT 01 AM MONDAY THE STAGE WAS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 25.5 FEET MONDAY JANUARY 14.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY JANUARY 14 AND 
  CONTINUE TO RISE TO NEAR 25.5 FEET BY MONDAY JANUARY 14.THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY MONDAY JANUARY 14.
* AT 26.0 FEET...COUNTY HIGHWAY 47 NEAR MUD CREEK AND MILL CREEK HAS
  6 TO 12 INCHES OF WATER OVER IT. SEVERAL THOUSAND ACRES OF CROP 
  LAND IS FLOODED

$$

MSC095-150726-
/O.EXT.KMEG.FL.W.0007.000000T0000Z-130117T1912Z/
/BGBM6.1.ER.130114T0347Z.130115T1800Z.130117T1312Z.NO/
126 AM CST MON JAN 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER  AT BIGBEE
* FROM SUNDAY JANUARY 13 UNTIL THURSDAY JANUARY 17.
* AT 02 PM THURSDAY THE STAGE WAS 8.2 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 17.2 FEET TUESDAY JANUARY 15.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 13 AND 
  CONTINUE TO RISE TO NEAR 17.2 FEET BY TUESDAY JANUARY 15.THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY THURSDAY JANUARY 17.
* AT 17.0 FEET...WATER IS FLOWING OVER PORTIONS OF HOOD ROAD AND 
  EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING

$$

MSC095-150726-
/O.EXT.KMEG.FL.W.0008.000000T0000Z-130117T0142Z/
/AMYM6.1.ER.130112T1756Z.130113T0745Z.130116T1942Z.NO/
126 AM CST MON JAN 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR AMORY
* UNTIL WEDNESDAY JANUARY 16.
* AT 01 AM MONDAY THE STAGE WAS 20.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 23.4 FEET TUESDAY JANUARY 15.
* FLOOD STAGE IS 20.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE SUNDAY JANUARY 13 AND WILL 
  CONTINUE RISING TO NEAR 23.4 FEET BY TUESDAY JANUARY 15. THE RIVER 
  WILL FALL BELOW FLOOD STAGE WEDNESDAY JANUARY 16.
* AT 23.0 FEET...MOST LOW LAND AND FARM LAND NEAR THE RIVER IS 
  FLOODED. EQUIPMENT AND LIVESTOCK MAY NEED TO BE MOVED TO HIGHER 
  GROUND

$$

MSC087-095-150726-
/O.EXT.KMEG.FL.W.0009.130116T0900Z-000000T0000Z/
/ABDM6.1.ER.130116T0900Z.130118T0000Z.000000T0000Z.NO/
126 AM CST MON JAN 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM WEDNESDAY JANUARY 16 UNTIL FURTHER NOTICE.
* AT 12 AM MONDAY THE STAGE WAS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.6 FEET THURSDAY JANUARY 17.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY JANUARY 16 AND 
  CONTINUE TO RISE TO NEAR 14.6 FEET BY FRIDAY JANUARY 18.
* AT 15.0 FEET...WATER IS COVERING A PORTION OF AIRBASE ROAD LOCATED
  ON THE WEST BANK OF THE RIVER. LOW LYING FARM LAND IS FLOODED

$$

TNC033-045-097-140756-
/O.CAN.KMEG.FL.W.0003.000000T0000Z-130114T0905Z/
/HLST1.1.ER.130113T1156Z.130113T1800Z.130114T0309Z.NO/
126 AM CST MON JAN 14 2013

FORECAST INFORMATION FOR
  S.F. FORK FORKED DEER RIVER NEAR HALLS
* AT 01 AM MONDAY THE STAGE WAS 8.6 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* MAXIMUM FORECAST STAGE OF 8.5 FEET WEDNESDAY JANUARY 16.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 8.5 FEET WEDNESDAY JANUARY 
  16.
* AT 8.5 FEET...WATER IS PONDING ON LOW LYING FARM LAND

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Jan 11, 5:33 AM CST, 4 hours 31 minutes earlier.

Area forecast discussion, Jan 11, 5:33 AM CST, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
533 AM CST FRI JAN 11 2013

.DISCUSSION...

UPDATED FOR 12Z AVIATION DISCUSSION

&&

.PREV DISCUSSION... /ISSUED 452 AM CST FRI JAN 11 2013/

DISCUSSION...
RAIN IS COMING TO AN END ACROSS THE MIDSOUTH. LIGHT SHOWERS WILL
REMAIN POSSIBLE IN PORTIONS OF NORTH MISSISSIPPI AND WEST
TENNESSEE NEAR THE ALABAMA STATE LINE AND TENNESSEE RIVER FOR ANOTHER
COUPLE OF HOURS...BUT TODAY SHOULD BE DRY ACROSS MOST OF THE
REGION. TODAY WILL BE THE EXCEPTION OUT OF THE NEXT 7 DAYS AS A
STALLING COLD FRONT THIS WEEKEND FOLLOWED BY ANOTHER FRONT AND
UPPER LEVEL TROUGH MIDWEEK WILL KEEP RAIN CHANCES ELEVATED.

EARLY MORNING TEMPERATURES ARE UNSEASONABLY WARM...RANGING FROM
THE MIDDLE 50S TO LOWER 60S ACROSS THE REGION. ABUNDANT MOISTURE
AND LINGERING CLOUD COVER WILL LIKELY PREVENT TEMPERATURES FROM
COOLING MUCH MORE THIS MORNING RESULTING IN LOWS GENERALLY IN THE
MIDDLE TO UPPER 50S. SKIES ARE EXPECTED TO CLEAR AT LEAST BRIEFLY
TODAY...ALTHOUGH THIS MIGHT NOT BE THE CASE IN NORTH MISSISSIPPI.
STRONG WWA WILL CONTINUE TO PUMP WARM MOIST AIR INTO THE REGION.
AFTERNOON HIGHS WILL LIKELY APPROACH RECORD HIGHS IN THE UPPER 60S
TO LOWER 70S. IN FACT THE FORECAST HIGH OF 72 DEGREES AT MEMPHIS
TODAY WOULD BREAK THE RECORD BY 2 DEGREES. MOST OTHER LOCATIONS
FORECAST HIGHS ARE 1-3 DEGREES BELOW RECORDS.

SOUTHERLY FLOW WILL SPREAD MOISTURE RICH GULF AIR ACROSS THE
REGION OVER THE NEXT 24 HOURS. DEW POINTS WILL SURGE INTO THE 60S
ACROSS MUCH OF THE AREA...EVEN INTO THE MIDDLE 60S ACROSS MOST OF
NORTH MISSISSIPPI. PRECIPITABLE WATER WILL BE VERY HIGH FOR
JANUARY...IN EXCESS OF 1.5 INCHES ACROSS MOST OF THE AREA...AND AS
HIGH AS 1.75 INCHES FROM WEST CENTRAL TENNESSEE INTO WEST CENTRAL
MISSISSIPPI. A FEW STRONG THUNDERSTORMS IS ALSO A POSSIBILITY
DURING THE AFTERNOON HOURS.  A COLD FRONT WILL SLOWLY PIVOT
EASTWARD ON SATURDAY STALLING ACROSS THE AREA AS STEERING FLOW
BECOMES PARALLEL TO THE FRONT. A COUPLE OF LOW PRESSURE CENTERS
WILL DEVELOP AND MOVE ALONG THE FRONT SATURDAY INTO EARLY NEXT
WEEK ENHANCING RAINFALL. THIS WILL PRODUCE PERIODS OF HEAVY
RAINFALL TOMORROW THROUGH EARLY TUESDAY. TOTAL POTENTIAL RAINFALL
THROUGH EARLY TUESDAY MAY EXCEED 6 INCHES. SOILS ARE ALREADY
SATURATED FROM THE RAIN MIDWEEK...SO AS ADDITIONAL...PROLONGED
HEAVY RAIN BEGINS...FLOODING MAY BECOME AN ISSUE.

EARLY NEXT WEEK...A TROUGH WILL DIG ACROSS THE SOUTHERN PLAINS
INTO TEXAS AND THE STALLED COLD FRONT WILL GRADUALLY SHIFT OFF TO
THE EAST. COLDER AIR WILL WORK BACK INTO THE MIDSOUTH.
TEMPERATURES MONDAY WILL LIKELY START OFF IN THE LOW TO MIDDLE 30S
ACROSS MUCH OF THE MIDSOUTH AND STRUGGLE TO REACH 40 DEGREES.
THERE IS STILL SOME QUESTION A TO HOW MUCH MOISTURE WILL LINGER
EARLY NEXT WEEK...BUT GUIDANCE SUGGESTS WE COULD SEE SOME WINTRY
PRECIPITATION BOTH MONDAY AND TUESDAY MORNINGS. IT IS A LITTLE TOO
EARLY FOR CONCERN YET...BUT FREEZING RAIN LOOKS LIKE A POSSIBILITY.
HOWEVER THE GOOD NEWS IS THAT EACH DAY...TEMPERATURES SHOULD CLIMB
TO AT LEAST 37-40 DEGREES QUICKLY MELTING ANY RAIN THAT DOES
FREEZE. TEMPERATURES WILL GRADUALLY MODERATE THROUGH THE WORK
WEEK. TEMPERATURES BY THURSDAY WILL BE NEAR TO SLIGHTLY ABOVE
NORMAL.

&&

.AVIATION...
12Z TAF CYCLE

VFR CONDITIONS WILL CONTINUE THROUGH THE MORNING HOURS. CEILINGS
WILL GRADUALLY LOWER BACK TO MVFR LEVELS FROM SOUTH TO NORTH
STARTING THIS AFTERNOON AND CONTINUING THROUGH THE EVENING HOURS.
CEILINGS WILL DROP TO IFR LEVELS OVERNIGHT WITH SHOWERS MOVING
INTO SOUTHERN SECTIONS OF THE FORECAST AREA INCLUDING KTUP BEFORE
SUNRISE. WINDS WILL BE MAINLY FROM THE SOUTH AT 10 TO 15 KNOTS
TODAY AND THIS EVENING BEFORE DIMINISHING OVERNIGHT.

ARS

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  72  61  74  48 /   0  40 100 100
MKL  71  57  73  52 /  10  40 100 100
JBR  68  53  65  38 /   0  30 100 100
TUP  73  61  76  59 /  20  60 100  70

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jan 11, 4:10 AM CST, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
410 AM CST FRI JAN 11 2013

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-121215-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
410 AM CST FRI JAN 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A COLD FRONT WILL MOVE INTO THE MIDSOUTH ON SATURDAY AND WILL
BECOME NEARLY STATIONARY OVER THE REST OF THE WEEKEND INTO EARLY
NEXT WEEK. RAIN...HEAVY AT TIMES...WILL FALL FOR AN EXTENDED
AMOUNT ACROSS MUCH OF THE MIDSOUTH. THIS RAIN IN ADDITION TO RAIN
WHICH FELL MIDWEEK WILL RESULT IN THE POSSIBILITY OF SOME RIVER
FLOODING.

MONDAY AND TUESDAY MORNINGS...RAIN COULD SWITCH OVER TO FREEZING
RAIN...SLEET OR SNOW OVER PORTIONS OF NORTHEAST ARKANSAS...WEST
TENNESSEE AND THE MISSOURI BOOTHEEL. HOWEVER...PRECIPITATION WILL
CHANGE BACK TO RAIN EACH DAY AS TEMPERATURES WARM. NO
ACCUMULATIONS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 8:57 PM CSTSpecial Weather StatementMEGLake, Obion33 min
Jan 10, 8:58 PM CSTSpecial Weather StatementMEGCrockett, Gibson47 min
Jan 10, 9:29 PM CSTSpecial Weather StatementMEGLake, Obion46 min
Jan 10, 9:34 PM CSTSpecial Weather StatementMEGCarroll, Gibson, Henry, Weakley56 min
Jan 10, 9:38 PM CSTSpecial Weather StatementMEGCrockett, Gibson, Haywood52 min
Jan 10, 10:19 PM CSTSpecial Weather StatementMEGWeakley41 min
Jan 10, 11:27 PM CSTSpecial Weather StatementMEGWeakley48 min

Nearby

River Flood Warnings in Tennessee, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.